Journal Article

Some Further Theoretical Results about Computer Viruses

Zhihong Zuo and Mingtian Zhou

in The Computer Journal

Published on behalf of British Computer Society

Volume 47, issue 6, pages 627-633
Published in print January 2004 | ISSN: 0010-4620
Published online January 2004 | e-ISSN: 1460-2067 | DOI: https://dx.doi.org/10.1093/comjnl/47.6.627
Some Further Theoretical Results about Computer Viruses

Show Summary Details

Preview

In this paper we give some general definitions of computer viruses which comply with our common understanding of computer viruses. Based on these definitions, we prove theoretically that there may exist some special kinds of computer viruses that have not been found in the real world yet. Furthermore, we prove that the set of computer viruses with the same kernel is ∏2-complete. In general the set of computer viruses is ∑3-complete.

Journal Article.  0 words. 

Subjects: Computer Science

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content. subscribe or login to access all content.